Bulletin of the Belgian Mathematical Society - Simon Stevin

Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces

Yu-Xia Liang and Ze-Hua Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Some sufficient conditions under which the tuple of the adjoint of weighted composition operators $(C_{\omega_1,\varphi_1}^* , C_{\omega_2,\varphi_2}^*)$ on the Hilbert space $\mathcal{H}$ of analytic functions is disk-cyclic (or codisk-cyclic) were investigated.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 2 (2016), 203-215.

Dates
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1464710114

Mathematical Reviews number (MathSciNet)
MR3507078

Zentralblatt MATH identifier
1384.47005

Subjects
Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators
Secondary: 47B33: Composition operators 47B38: Operators on function spaces (general) 46E15: Banach spaces of continuous, differentiable or analytic functions

Keywords
Disk-cyclic codisk-cyclic adjoint weighted composition operator Hilbert space

Citation

Liang, Yu-Xia; Zhou, Ze-Hua. Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 2, 203--215. https://projecteuclid.org/euclid.bbms/1464710114


Export citation